# SDR SWAA2015102145199

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 12,160 hours, 5,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 412A1120
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ABOVE BIN, EMER LIGHT LENS HOLDER COVER CRACKED AT ROW 8.  R & R COVER IAW SIP.
